# SDR IPXA2016071505878

- Difficulty date: June 21, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN UNDER FLOOR CENTER TANK UPPER SKIN HAS CORROSION AT XCW=-50 AT STR. 15.REPAIRED CORRODED CTR. WING SKIN AT STA. XCW=-50 IAW EA 011-5730-01-A6345 REV. I/R AND EO MD11-5730-61283-A. MAJOR REPAIR.
